MAUDE Adverse Event Report: PHILIPS NORTH AMERICA LLC HEARTSTART MRX AIRWORTHY; DEFIBRILLATOR

PHILIPS NORTH AMERICA LLC HEARTSTART MRX AIRWORTHY; DEFIBRILLATOR
Model Number M3536M
Medical Device Problem Codes Electrical /Electronic Property Problem (1198); Failure of Device to Self-Test (2937)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to philips that the device experienced a charge button failure, and showed an error message that service is required.There was no patient involvement.The customer was provided remote support from an authorized remote service engineer (rse).Error messaging suggest a shock may not be able to be performed.The rse was unable to replicate the reported failure through remote service.Current operation checks passed with no errors.Status logs point to the failed op check being an isolated incident (only one occurrence).Since the users routinely perform this operational check on several mrx units in the am everyday, its possible that they ran this particular check and walked away without pressing the charge button.The device can finish its operational check without the press of the button but it reports this as a major failure and yields the "device needs service" message in normal mode.Philips is unable to rule out that a malfunction did not occur.As the issue could not be replicated during evaluation, a definitive cause for the alleged failure could not be determined.Competed a charge button test and passed a current operational check.Error message went away and the device was returned to service.There is no indication of a systemic problem.No further investigation or action is warranted.
 
Event or Problem Description

Brand Name
HEARTSTART MRX AIRWORTHY
Common Device Name
DEFIBRILLATOR
Manufacturer (Section D)
PHILIPS NORTH AMERICA LLC
22100 bothell everett highway
bothell WA 98021
Manufacturer (Section G)
PHILIPS NORTH AMERICA LLC
22100 bothell everett highway
bothell WA 98021
Manufacturer Contact
daniel derochers
22100 bothell everett highway
bothell, WA 98021
9095703538
MDR Report Key13573510
Report Number3030677-2022-01114
Device Sequence Number4533438
Product Code MKJ
UDI-Device Identifier00884838006676
UDI-Public00884838006676
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K031187
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM3536M
Device Catalogue NumberM3536M
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/01/2021
Initial Report FDA Received Date02/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/17/2011
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown